MAUDE Adverse Event Report: BIOSENSE WEBSTER INC EZ STEER DS; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION

BIOSENSE WEBSTER INC EZ STEER DS; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Catalog Number BD7TCFJ8L
Medical Device Problem Codes Material Protrusion/Extrusion (2979); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).The picture investigation details.A picture was received for evaluation following johnson & johnson medtech (j&j medtech) procedures.According to the picture provided by the customer, the tip of the catheter was observed; however, no bent, damages or anomalies were observed on it.Also, the anchor window of the catheter was observed; however, this component is part of the design of the device.A manufacturing record evaluation was performed, and no internal actions related to the reported complaint condition were identified.The customer complaint was not confirmed based on the picture received.The device has not been returned for analysis and a root cause is unable to be assigned based on the current evidence.If the device is received in the future, the product investigation will be performed and updated accordingly, and any action will be taken if necessary.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.H6.Investigation findings code of ¿appropriate investigation findings term/code not available (c22)¿ represents photo analysis.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with four ez steer ds catheters.The physician observed a defect at the probe tip: insulation was missing there, leaving the internal electrode visibly exposed, and the probe appeared slightly bent.No patient consequence reported.Additional information was received on 17-dec-2025.No patient consequence, as not used in the patient as soon as the defect had been discovered.Additional information was received on 31-dec-2025.The catheters were not introduced into the patients.The damage found was present when the ablation probe was removed from its packaging.These defects involved several different batches of probe.The "probe appeared slightly bent" issue was assessed as not mdr reportable.The potential that it could cause or contribute to a death or serious injury, or other significant adverse event, was remote.The issue of the "defect at the probe tip: insulation was missing there, leaving the internal electrode visibly exposed" was assessed as mdr reportable under the four ez steer ds catheters.

Brand Name
EZ STEER DS
Common Device Name
ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24022005
Report Number2029046-2026-00092
Device Sequence Number16085024
Product Code LPB
UDI-Device Identifier10846835002607
UDI-Public(01)10846835002607(17)280929(10)31774682M
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P950005/S19
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBD7TCFJ8L
Device Lot Number31774682M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown